# SDR SIMA20150322005

- Difficulty date: March 22, 2015
- Submitted: March 30, 2015
- Operation: Air carrier
- Aircraft: N610AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145073
- Aircraft time: 38,509 hours, 35,423 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 14004213603
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT BRACKET WHICH CONNECTS THE OMEGA BEAM TO THE PRESS DECK IS CRACKED AT RT OMEGA BEAM BETWEEN FRAMES 47 - 48.  INSTALLED NEW L BRACKET IAW SRM 53-23-02.  SHEAR CLIP PN 140-04213-609.
